I didn't take my Xanax for six days and I was in a terrible way. I was trying to quit, but couldn't with all of the things going on in my life. I was taking 0.5mgs of Xanax three times a day and she put me on Klonopin 0.5mgs three times a day. I still feel nauseous and have to use the restroom as soon as I wake up in the morning. My stomach just feels so messed up from nerves. Also, my appetite is not back to normal. Any thoughts? Oh and she switched me from Cymbalta to Pristiq four weeks ago and I was also wondering if my body is still not used to that and it may be aiding in my anxiety. Thank you!
The switch from Cymbalta should not still be causing you withdrawal symptoms after a month. I am also on Xanax and have been on and off for the last five years. I find it terribly irresponsible that your doctor didn't put you on a tapering regimen. I've never been addicted to my Xanax and therefore could always quit cold turkey but I am well aware of the dangers that arise when people that regularly take Xanax and don't taper off. Perhaps you should ask your doctor if you could still taper off when starting the Klonopin?
Hi, I have severe panic, & was on 2mg Xanax 3xs day for many yrs. I also take Promethazine for stomach issues. I actually went off my Xanax by choice, & indeed it was the worst 45 days of my life, as no doctor would help due to my panic attacks & had no insurance. Long story short I was put on a maintence dose of Klonopin, which I'm forced to endure withdrawal from now. Anyway more straight to the point, Klonopin, Xanax, Ativan, & Valium are all basically the same, as in the fact, you shouldn't go thru withdrawal from going from Xanax to Klonopin. Xanax does stay in your system longer... a longer half life, but with the switch, you may possibly feel a little shakier but nothing major like you describe. My only thought would be is that considering you were off the Xanax for 6 days, without the Klonopin, your body is trying to recover, however the Klonopin should kick in rather quickly & your appetite should return along with stomach issues subsiding. Mine worked within 24-48 hours. However, I'm not familiar with the Cymbalta or Pristiq... could possibly be that the side effects from that are causing you problems. ~Hope this helps a little, & best wishes for a speedy recovery! I can honestly say, I've been there, & hope the best for you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Aug 2018 • 8 answers
Updated 23 Dec 2018 • 5 answers
Updated 9 days ago • 4 answers
Updated 25 Sep 2018 • 3 answers
Updated 2 days 5 hours ago • 1 answer